# SDR CA150818007

- Difficulty date: August 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 51,176 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING WHEN HOLDING SHORT FOR A GATE,  THE ACFT EXPERIENCED A NOSE WHEEL STEERING FAULT RESULTING IN THE ACFT HAVING TO BE TOWED INTO THE GATE.  RESOLUTION REPLACED NWS FEEDBACK SENSOR 3GC IAW AMM 32-51-19 PB401.
